# SDR WX0A2014082272111

- Difficulty date: August 14, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 2150 · Cabin Cooling System
- Part: Flex Coupling
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AT 12-15, NOTED FLOW LIGHT & CLIMBING CABIN.  UNABLE TO MAINTAIN CABIN PRESS.  BOTH PRESS CONT INOPERATIVE, UNPRESSURIZED FLT.  REF LP 515938 RT PACK ON MEL 21-08 SIT 2, CONTROL 10838, RT PACK MEL CLEARED ON LP 515943.  FLEX COUPLING OFF BETWEEN LT ACM COMPRESSOR & PRIMARY HEAT EXCHANGER.  INSPECTED ACM FOR DAMAGE, NONE NOTED.  INSTALLED FLEX COUPLING & NEW CLAMP.  OPERATIONS TESTED OF LT PACK SYS GOOD IAW AMM 21-51-01.  PRESSURIZED ACFT IAW TASK CARD FO443601.  OPERATIONS CHECKED GOOD.  PERFORMED BIT TEST OF PRESS CONTROLLERS IAW AMM 21-32-03.  FAULT SHOWS ACFT MOTOR.  R & R OUTFLOW VLV ACTUATOR.  OPERATIONS CHECK & BIT CHECKED GOOD IAW AMM 21-32-05.
